# SDR ABXA20241212253

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 116,480 hours, 34,438 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Oil
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT ON AFTER TAXI, OIL PRESSURE NORMAL AT 28 PSI. AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED RH ENGINE OIL PRESSURE  LIGHT INDICATION IAW MEL ABX-79-33-1-1 . AC REMAINS NO ETOPS . MTX RETURNED AC TO SERVICE.
